MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number ZCT225
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight and ethnicity: information unknown/not provided.Date of event: exact date unknown/not provided.Best estimate date is between (b)(6) 2019-(b)(6) 2021.Note: the device was manufactured at the (b)(4) site which has been closed.The device was not returned for analysis as reportedly, it was discarded, therefore a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed (b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's right eye due a dislodged lens.The iol was discarded.There were no sutures required, however, the incision was slightly enlarged.There was no patient injury.The procedure went as planned.Another johnson & johnson za9003 lens (different model and same diopter) was implanted as a replacement.The patient's post-operative outcome was not available.No further information is available.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key12963444
Report Number3012236936-2021-00198
Device Sequence Number14808542
Product Code MJP
UDI-Device Identifier05050474552593
UDI-Public(01)05050474552593(17)220721
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2022
Device Model NumberZCT225
Device Catalogue NumberZCT225U130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Initial Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale